×

Global attractors of two-dimensional micropolar fluid flows in some unbounded domains. (English) Zbl 1103.76008

Summary: This paper is concerned with the existence and regularity of global attractors of micropolar fluid flows in two-dimensional unbounded domains, in which the Poincaré inequality holds. Based on an asymptotic compactness argument, a \(L^{2}\) global attractor is shown to exist if the stationary external vector field is in \(H^{ - 1}\). Moreover, if the external vector field is in \(L^{2}\), then the \(L^{2}\) global attractor becomes an \(H^{1}\) global attractor.

MSC:

76A05 Non-Newtonian fluids
35Q35 PDEs in connection with fluid mechanics
PDFBibTeX XMLCite
Full Text: DOI

References:

[2] Eringen, A. C., Theory of micropolar fluids, J. Math. Mech., 16, 1-18 (1966) · Zbl 0145.21302
[3] Galdi, G. P.; Rionero, S., A note on the existence and uniqueness of solutions of micropolar fluid equations, Int. J. Eng. Sci., 14, 105-108 (1977) · Zbl 0351.76006
[4] Hale, J., Asymptotic Behavior of Dissipative Systems (1988), American Mathematical Society: American Mathematical Society Rhode Island · Zbl 0642.58013
[5] Ladyzhenskaya, O. A., Attractors for Semigroups and Evolution Equations (1991), Cambridge University Press: Cambridge University Press Cambridge · Zbl 0729.35066
[6] Łukaszewicz, G., Micropolar Fluids. Micropolar Fluids, Theory and Applications, Modeling and Simulation in Science, Engineering and Technology (1999), Birkhäuser: Birkhäuser Boston
[7] Łukaszewicz, G., Long time behavior of 2D micropolar fluid flows, Math. Comput. Model., 34, 1787-1802 (2001) · Zbl 1020.76003
[8] Łukaszewicz, G.; Sadowski, W., Uniform attractor for 2D magneto-micropolar fluid flow in some unbounded domains, Z. Angew. Math. Phys., 55, 247-257 (2004) · Zbl 1055.35026
[9] Ma, Q. F.; Wang, S. H.; Zhong, C. K., Necessary and sufficient conditions for the existence of global attractor for semigroup and application, Indiana Univ. Math. J., 51, 1542-1558 (2002)
[10] Padula, M.; Russo, R., A uniqueness theorem for micropolar fluid motions in unbounded regions, Boll. Un. Mat. Ital. A (5), 13, 660-666 (1976) · Zbl 0355.76007
[11] Rojas-Medar, M. A., Magneto-micropolar fluid motion: existence and uniqueness of strong solution, Math. Nachr., 188, 301-319 (1997) · Zbl 0893.76006
[12] Rosa, R., The global attractor for the 2D Navier-Stokes flow on some unbounded domains, Nonlinear Anal., 32, 71-85 (1998) · Zbl 0901.35070
[13] Temam, R., Navier-Stokes Equations, Theory and Numerical Analysis (1977), North-Holland: North-Holland Amsterdam, New York · Zbl 0383.35057
[14] Temam, R., Infinite Dimensional Dynamical Systems in Mechanics and Physics (1988), Springer-Verlag: Springer-Verlag New York · Zbl 0662.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.